Alert archive / Georgia / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 269, NWS Atlanta, GA

July 7, 20174 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 7, 2017, 3:51 PM EDT for 4 counties in Georgia. It was in force for 39 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 7, 2017, 3:51 PM EDT (19:51 UTC)
Expired
Jul 7, 2017, 4:30 PM EDT
In force
39 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bartow County, GA, Cherokee County, GA, Cobb County, GA, Paulding County, GA

The radar

The Atlanta radar (KFFC), 79 km from the middle of the area, began a volume at 19:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 7, 4:20 PM EDTTSTM WND DMGAcworth Meadows, GAREPORTS OF POWERLINES DOWN ON OLD MCEVER RD IN ACWORTH
Jul 7, 4:24 PM EDTTSTM WND DMG1 Nw Giles Crossing, GAREPORTS OF A TREE BLOWN DOWN IN LEGACY PARK IN KENNESAW
Jul 7, 4:35 PM EDTTSTM WND DMGOakton, GAENGINES RESPONDING TO REPORTS OF POWERLINES DOWN AROUND THE INTERSECTION OF ST ANNES RD AND WILDER TERRACE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.9 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2017-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1391 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2017-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1391 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
880 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

984 
WUUS52 KFFC 071951
SVRFFC
GAC015-057-067-223-072030-
/O.NEW.KFFC.SV.W.0269.170707T1951Z-170707T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
351 PM EDT FRI JUL 7 2017

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northeastern Paulding County in northwestern Georgia...
  Southwestern Cherokee County in north central Georgia...
  Northern Cobb County in north central Georgia...
  Southeastern Bartow County in northwestern Georgia...

* Until 430 PM EDT

* At 351 PM EDT, a severe thunderstorm was located over Emerson, or
  near Cartersville, moving southeast at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Marietta, Cartersville, Kennesaw, Woodstock, Acworth, Emerson, Fair
  Oaks, White Water Park, Sweat Mountain, Kellogg Creek, Red Top
  Mountain State Park, Lost Mountain Park, Oak Grove, Kennesaw State
  University, Jim R Miller Park, George Washington Carver St Pk,
  Cross Roads, Due West, Sandy Plains and Hobgood Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3422 8476 3408 8442 3405 8442 3405 8441
      3386 8461 3406 8489
TIME...MOT...LOC 1951Z 301DEG 18KT 3410 8476 

HAIL...1.00IN
WIND...60MPH
 
$$
2 follow-up statements
123 
WWUS52 KFFC 072009
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
409 PM EDT FRI JUL 7 2017

GAC015-057-067-223-072030-
/O.CON.KFFC.SV.W.0269.000000T0000Z-170707T2030Z/
Paulding GA-Cherokee GA-Cobb GA-Bartow GA-
409 PM EDT FRI JUL 7 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR NORTHEASTERN PAULDING...SOUTHWESTERN CHEROKEE...NORTHERN COBB AND
SOUTHEASTERN BARTOW COUNTIES...

At 409 PM EDT, a severe thunderstorm was located over Acworth, or 9
miles northwest of Marietta, moving southeast at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Marietta, Kennesaw, Woodstock, Acworth, Emerson, Fair Oaks, White
Water Park, Sweat Mountain, Kellogg Creek, Red Top Mountain State
Park, Lost Mountain Park, Oak Grove, Kennesaw State University, Jim R
Miller Park, George Washington Carver St Pk, Cross Roads, Due West,
Sandy Plains and Hobgood Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3419 8469 3408 8442 3405 8442 3405 8441
      3386 8461 3403 8485
TIME...MOT...LOC 2009Z 301DEG 18KT 3405 8467 

HAIL...1.00IN
WIND...60MPH
 
$$
798 
WWUS52 KFFC 072027
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
427 PM EDT FRI JUL 7 2017

GAC015-057-067-223-072036-
/O.EXP.KFFC.SV.W.0269.000000T0000Z-170707T2030Z/
Paulding GA-Cherokee GA-Cobb GA-Bartow GA-
427 PM EDT FRI JUL 7 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PAULDING...
SOUTHWESTERN CHEROKEE...NORTHERN COBB AND SOUTHEASTERN BARTOW
COUNTIES WILL EXPIRE AT 430 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However gusty 
winds and heavy rain are still possible with this thunderstorm, as 
it tracks across Cobb County.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.

LAT...LON 3419 8469 3408 8442 3405 8442 3405 8441
      3386 8461 3403 8485
TIME...MOT...LOC 2026Z 335DEG 9KT 3401 8464 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 3:38 PM EDT, 13 minutes earlier.

Area forecast discussion, Jul 7, 3:38 PM EDT, 13 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
338 PM EDT Fri Jul 7 2017

.SHORT TERM /Tonight through Saturday Night/...
Current radar loop shows showers and isolated Thunderstorms across
the CWA this afternoon. The main line of storms just north of ATL
appears to be associated with the lingering front that is expected
to move slowly south through the short term.  For today and sat
afternoon the models are showing decent cape values in the 2000 to
3000 J/kg with some shear noted as well. Expect some storms to
become strong to severe mainly north today and central Sat as the
frontal boundary sinks into south Ga by Sunday.  The main threats
with any storms through the short term will be gusty winds, frequent
lightning, small hail and heavy rain. Models indicating storms will
linger through the evening hours and taper off towards midnight each
day. Temperatures will remain near normal through the period.

01

.LONG TERM /Sunday through Friday/...
Stagnant long-wave upper level pattern will exist for at least the
first part of this period (Sunday/Monday) as a trough covers the
eastern half of the CONUS while a strong ridge impacts the West.
Models hinting at "relatively drier" air moving into north Georgia
Sunday, diminishing the threat of showers/thunderstorms both Sunday
and Monday - mainly north of I-85/I-20. South of this line, expect
deeper moisture and plenty of instability (daytime heating) along a
remnant boundary, to support scattered mainly afternoon/evening
showers and storms. This time of year, any of these storms will be
capable of producing very localized strong to damaging winds,
frequent cloud to ground lightning, and heavy rainfall which could
lead to isolated instances of flash flooding.

By the middle of the week, upr trough will exit the east coast as
ridge relaxes a bit and shifts east across the southern Plains. This
will result in a very warm and humid pattern with scattered
diurnally-driven (mainly afternoon and evening) showers and
thunderstorms. At this time, there really isn't any definitive
feature/reason to deviate from POPs in the 30-50% range. By the
middle to end of next week, temps will be running slightly above
normal as we approach mid July.

DJN.83

&&

AVIATION...
18Z Update...
Showers and isolated thunderstorms across the area mainly north of
Interstate 20. expecting more precipitation across central GA
later this afternoon with all TAF sites being affected by tonight.
Will see SHRA/TSRA activity diminish by 02-04z with clearing
skies over night. Winds will remain out of the west at 10kt or
less except will see some variable gusty winds in and around any
convective activity. Will also see VFR Ceilings and VSBYS except
some MVFR reading in and around TSRA activity.

//ATL Confidence...18Z Update...
Confidence Medium to High on all elements

01

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          71  90  70  89 /  30  30  20  10
Atlanta         72  88  71  88 /  40  30  30  20
Blairsville     65  83  62  83 /  20  30  10   5
Cartersville    71  88  68  87 /  30  30  20  10
Columbus        75  91  73  91 /  40  30  30  40
Gainesville     71  87  69  87 /  30  30  10  10
Macon           74  91  73  90 /  30  30  30  40
Rome            71  88  68  88 /  20  40  20   5
Peachtree City  71  89  70  88 /  40  30  30  20
Vidalia         75  94  74  91 /  20  30  30  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...01
LONG TERM....DJN.83
AVIATION...01
Hazardous weather outlook, Jul 7, 2:05 PM EDT, 1 hour 46 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
205 PM EDT Fri Jul 7 2017

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-081000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
205 PM EDT Fri Jul 7 2017

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...This afternoon and Tonight...

Scattered showers and thunderstorms will affect north and central
Georgia through early this evening. A few storms could become strong
to severe, with the main hazards being heavy rainfall, strong to
damaging wind gusts and frequent lightning. Expect storms to
diminish after sunset this evening.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

There is a chance of showers and thunderstorms each day, most
so during the afternoon and evening hours. A few storms could be
strong to severe with gusty winds...frequent lightning and
locally heavy rainfall as the main hazards. Brief localized flooding
of poor drainage areas will also be possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Special weather statement, Jul 7, 2:52 PM EDT, 59 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
252 PM EDT FRI JUL 7 2017

GAZ012-013-020-021-071930-
Cherokee GA-Gordon GA-Bartow GA-Pickens GA-
252 PM EDT FRI JUL 7 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHEROKEE...
SOUTHEASTERN GORDON...NORTHEASTERN BARTOW AND SOUTHWESTERN PICKENS
COUNTIES UNTIL 330 PM EDT...

At 251 PM EDT...a strong thunderstorm was over Sonoraville, or near
Calhoun...moving east at 20 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Calhoun, Adairsville, Fairmount, Ranger, Sonoraville, Salacoa Valley,
Pine Log, Talmadge, Redbud, Folsom, Funkhouser and Hinton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3440 8496 3456 8484 3450 8451 3425 8462
TIME...MOT...LOC 1851Z 291DEG 16KT 3446 8484

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jul 7, 3:13 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
313 PM EDT FRI JUL 7 2017

GAZ034-035-037-047-071945-
Walton GA-Barrow GA-Gwinnett GA-Oconee GA-
313 PM EDT FRI JUL 7 2017

...SIGNIFICANT WEATHER ADVISORY FOR WALTON...SOUTHEASTERN BARROW...
SOUTHEASTERN GWINNETT AND NORTHWESTERN OCONEE COUNTIES UNTIL 345 PM
EDT...

At 313 PM EDT...a strong thunderstorm was over Loganville, or 9 miles
southeast of Lawrenceville...moving east at 30 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Monroe, Loganville, Grayson, Statham, Bethlehem, Between, Good Hope,
Bold Springs, Windsor, Nicholasville, Youth, Pannell, Campton and
Gratis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3378 8395 3391 8395 3397 8359 3384 8351
      3374 8358
TIME...MOT...LOC 1913Z 266DEG 28KT 3385 8388

WIND...40MPH
Special weather statement, Jul 7, 3:29 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
329 PM EDT FRI JUL 7 2017

GAZ038-039-050-051-072030-
Taliaferro GA-Wilkes GA-Oglethorpe GA-Greene GA-
329 PM EDT FRI JUL 7 2017

...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO...SOUTHERN WILKES...
SOUTHERN OGLETHORPE AND NORTHEASTERN GREENE COUNTIES UNTIL 430 PM
EDT...

At 329 PM EDT...a strong thunderstorm was near Carters Grove, or 9
miles west of Washington...moving southeast at 15 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Washington, Crawfordville, Woodville, Rayle, Sharon, Ficklin,
Lundberg, Daniel Springs, Aonia, Rocky Creek Fire Dept., Celeste,
Lyneville, Raytown, Philomath, Alexander Stephens Park, Sandy Cross,
Carters Grove and Newtown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3364 8256 3364 8258 3363 8258 3364 8259
      3363 8261 3363 8262 3362 8262 3361 8265
      3360 8265 3360 8267 3359 8270 3354 8272
      3351 8275 3352 8282 3369 8314 3384 8291
      3373 8253 3369 8251
TIME...MOT...LOC 1929Z 301DEG 14KT 3373 8290

WIND...40MPH
Local storm report, Jul 7, 3:34 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
334 PM EDT FRI JUL 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     TSTM WND DMG     2 SSE BALL GROUND       34.31N  84.37W
07/07/2017                   CHEROKEE           GA   EMERGENCY MNGR

            REPORT OF A TREE DOWN ON FLATBOTTOM RD IN BALL GROUND

&&

EVENT NUMBER FFC1701040

THIEM
Special weather statement, Jul 7, 3:41 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
341 PM EDT FRI JUL 7 2017

GAZ023-025-034-035-072030-
Hall GA-Jackson GA-Barrow GA-Gwinnett GA-
341 PM EDT FRI JUL 7 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HALL...WESTERN
JACKSON...NORTHWESTERN BARROW AND NORTHEASTERN GWINNETT COUNTIES
UNTIL 430 PM EDT...

At 341 PM EDT...a strong thunderstorm was over Buford, or 9 miles
north of Lawrenceville...moving east at 20 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Winder, Jefferson, Sugar Hill, Suwanee, Buford, Braselton, Auburn,
Flowery Branch, Dacula, Hoschton, Pendergrass, Carl, Talmo, Rest
Haven, County Line, Thompsons Mill, Chateau Elan, Russell, Chestnut
Mountain and Road Atlanta-Lanier Speedway.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3401 8406 3410 8404 3419 8404 3418 8362
      3396 8366
TIME...MOT...LOC 1941Z 281DEG 19KT 3409 8397

WIND...40MPH
Special weather statement, Jul 7, 3:47 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
347 PM EDT FRI JUL 7 2017

GAZ020-021-031-032-072030-
Cobb GA-Cherokee GA-Bartow GA-Paulding GA-
347 PM EDT FRI JUL 7 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COBB...SOUTHWESTERN
CHEROKEE...SOUTHEASTERN BARTOW AND NORTHEASTERN PAULDING COUNTIES
UNTIL 430 PM EDT...

At 346 PM EDT...a strong thunderstorm was over Emerson, or near
Cartersville...moving southeast at 20 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Marietta, Cartersville, Kennesaw, Woodstock, Acworth, Emerson, Fair
Oaks, White Water Park, Sweat Mountain, Kellogg Creek, Red Top
Mountain State Park, Oak Grove, Kennesaw State University, Jim R
Miller Park, Little River Landing, George Washington Carver St Pk,
Cross Roads, Due West, Sandy Plains and Hobgood Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3424 8477 3410 8442 3407 8442 3386 8457
      3409 8490
TIME...MOT...LOC 1946Z 301DEG 18KT 3411 8475

HAIL...0.25IN
WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 9:59 AM EDTSpecial Weather StatementFFCGilmer31 min
Jul 7, 1:11 PM EDTSpecial Weather StatementFFCWilkes49 min
Jul 7, 1:29 PM EDTSpecial Weather StatementFFCTaylor31 min
Jul 7, 2:15 PM EDTSpecial Weather StatementFFCOglethorpe, Wilkes60 min
Jul 7, 2:36 PM EDTSpecial Weather StatementFFCOconee, Oglethorpe39 min
Jul 7, 2:52 PM EDTSpecial Weather StatementFFCGordon38 min
Jul 7, 3:06 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Gordon, Pickens39 min
Jul 7, 3:13 PM EDTSpecial Weather StatementFFCWalton32 min
Jul 7, 3:29 PM EDTSpecial Weather StatementFFCTaliaferro, Wilkes61 min
Jul 7, 3:41 PM EDTSpecial Weather StatementFFCBarrow49 min
Jul 7, 3:47 PM EDTSpecial Weather StatementFFCCobb43 min
Jul 7, 3:58 PM EDTSpecial Weather StatementFFCGwinnett47 min
Jul 7, 4:11 PM EDTSpecial Weather StatementFFCJasper49 min
Jul 7, 4:15 PM EDTSevere Thunderstorm WarningFFCBarrow, Clarke, Jackson, Oconee26 min
Jul 7, 4:22 PM EDTSpecial Weather StatementFFCOconee, Oglethorpe53 min
Jul 7, 4:29 PM EDTSpecial Weather StatementFFCCobb31 min
Jul 7, 4:37 PM EDTSevere Thunderstorm WarningFFCClarke, Greene, Oconee, Oglethorpe53 min
Jul 7, 4:46 PM EDTSpecial Weather StatementFFCMadison44 min
Jul 7, 5:10 PM EDTSpecial Weather StatementFFCRockdale50 min
Jul 7, 5:23 PM EDTSpecial Weather StatementFFCPike52 min
Jul 7, 5:24 PM EDTSpecial Weather StatementFFCTroup51 min
Jul 7, 5:32 PM EDTSevere Thunderstorm WarningFFCGreene, Taliaferro, Warren, Wilkes43 min
Jul 7, 5:36 PM EDTSpecial Weather StatementFFCButts39 min
Jul 7, 5:52 PM EDTSpecial Weather StatementFFCHarris38 min
Jul 7, 5:53 PM EDTSpecial Weather StatementFFCMorgan52 min
Jul 7, 6:07 PM EDTSevere Thunderstorm WarningFFCButts, Jasper38 min
Jul 7, 6:11 PM EDTSpecial Weather StatementFFCJefferson49 min
Jul 7, 6:23 PM EDTSpecial Weather StatementFFCFayette52 min
Jul 7, 6:31 PM EDTSpecial Weather StatementFFCPaulding44 min
Jul 7, 6:33 PM EDTSpecial Weather StatementFFCTalbot42 min
Jul 7, 6:36 PM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Newton, Putnam39 min
Jul 7, 6:44 PM EDTSpecial Weather StatementFFCOglethorpe31 min
Jul 7, 6:50 PM EDTSpecial Weather StatementFFCJasper25 min
Jul 7, 6:56 PM EDTSevere Thunderstorm WarningFFCJasper, Jones, Putnam49 min
Jul 7, 7:01 PM EDTSpecial Weather StatementFFCFayette29 min
Jul 7, 7:03 PM EDTSpecial Weather StatementFFCNewton27 min
Jul 7, 7:04 PM EDTSpecial Weather StatementFFCStewart26 min
Jul 7, 7:05 PM EDTSpecial Weather StatementFFCStewart25 min
Jul 7, 7:13 PM EDTSpecial Weather StatementFFCNewton32 min
Jul 7, 7:31 PM EDTSpecial Weather StatementFFCJefferson44 min
Jul 7, 7:37 PM EDTSpecial Weather StatementFFCChattahoochee23 min
Jul 7, 7:39 PM EDTSpecial Weather StatementFFCFulton36 min
Jul 7, 7:56 PM EDTSpecial Weather StatementFFCMarion34 min
Jul 7, 7:58 PM EDTSpecial Weather StatementFFCHeard32 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.